| Model Number |
407838 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
Event or Problem Description
During the procedure, the sheath detached below the hub inside the patient.The contralateral was accessed and a snare was used to remove the sheath.The patient was placed on anti-coagulation therapy due to the issue with the device.The procedure was completed with a non-abbott sheath.
Additional Manufacturer Narrative
One 7f ultimum introducer sheath was received for evaluation.The sheath had been separated/detached from the hub, and the hub to sheath transition sleeve was cracked in multiple locations, consistent with the reported event.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the received condition of the device and the information provided, the cause of the damage remains unknown.